MAUDE Adverse Event Report: JIANGSU YUYUE MEDICAL EQUIPMENT & SUPPLY COMPANY L DRIVE; OXYGEN CART

JIANGSU YUYUE MEDICAL EQUIPMENT & SUPPLY COMPANY L DRIVE; OXYGEN CART
Model Number 13002SV-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is an oxygen cart.The device has not been returned for evaluation.The wheel on the e-cylinder broke.The cart fell causing a cut on the patient's ankle.The device is 6 years old.

Brand Name
DRIVE
Common Device Name
OXYGEN CART
Manufacturer (Section D)
JIANGSU YUYUE MEDICAL EQUIPMENT & SUPPLY COMPANY L
yunyang industrial park
danyang city
jiangsu, jiangsu, 21230 0
CH  212300
MDR Report Key10418185
Report Number2438477-2020-00039
Device Sequence Number19801475
Product Code BZN
UDI-Device Identifier00822383218403
UDI-Public822383218403
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
Report Date (Section F) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number13002SV-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/03/2020
Device Age6 YR
Date Report to Manufacturer08/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA08/17/2020